# SDR AALA201910169012

- Difficulty date: October 15, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 67,319 hours, 25,837 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160200100
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN FLOOR PANEL 232WF DELAMINATED. REPAIRED FLOOR PANEL PER SRM 53-02-00, 51-77-13 AND 51-77-11.
